Chlamydia Community
Pain after treatment?
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Chlamydia issues such as: Causes, Chlamydia in Women, Exams and Tests, Medications, Prevention, Research, Risks, Support, Surgery, Symptoms, Treatments, What to ask your doctor.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Pain after treatment?

I took antibiotics about 5 days ago for chlamydia and i felt really nauseous and kinda dizzy since.also i had sex 5 days after i took antibiotics for chlamydia when i know i should have waited a week but me and my partner did use condoms. could i have been re infected? when will my symptoms completely go away? also 3-4 days after taking antibiotics i felt like burning sensation near my uterus or cervix? could i be having signs of pid now? im also taking birthcontroll so could some of my symptoms be because of that?
Related Discussions
580755_tn?1357673215
it can take up to 2 weeks for all symptoms to go away. partner treated also?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chlamydia Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top STDs Answerers
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
Avatar_m_tn
Blank
Jswtich90
United Kingdom